# SDR AALA202505050163

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 69,898 hours, 29,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT COULD NOT OPEN THE MAIN CABIN DOOR FROM OUTSIDE. MAIN CABIN DOOR HAD TO BE OPENED FROM THE INSIDE. ACCOMPLISHED ADJUSTMENTS ON FORWARD ENTRY DOOR, OPERTIONAL CHECK GOOD. PER AMM 52-11-00-820-801.
